Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 83, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 15, 2012, 3:14 PM EDT for Broward County, Florida. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2012, 3:14 PM EDT (19:14 UTC)
- Expired
- Jun 15, 2012, 3:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 75 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:27 PM EDT | HAIL 0.25 | Pompano Beach, FL | PUBLIC REPORTED PEA SIZED HAIL NEAR I-95 AND ATLANTIC BLVD. |
| Jun 15, 3:30 PM EDT | HAIL 0.88 | Pompano Beach, FL | SPOTTER REPORTED DIME AND NICKEL SIZED HAIL NEAR ATLANTIC BLVD AND DIXIE HWY. |
| Jun 15, 3:40 PM EDT | TSTM WND DMG | Oakland Park, FL | TRAINED SPOTTER REPORTED A 6FT TALL TREE UPROOTED NEAR NW 31 ST. |
| Jun 15, 3:42 PM EDT | HAIL 1 | Oakland Park, FL | TRAINED SPOTTER REPORTED QUARTER SIZED HAIL NEAR I-95 AND OAKLAND PARK BLVD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1194 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333
WUUS52 KMFL 151914
SVRMFL
FLC011-151945-
/O.NEW.KMFL.SV.W.0083.120615T1914Z-120615T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
* UNTIL 345 PM EDT
* AT 308 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
HILLSBORO BEACH TO MARGATE...AND MOVING SOUTHEAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
LIGHTHOUSE POINT...
NORTH LAUDERDALE...
POMPANO BEACH...
LAUDERDALE BY THE SEA...
WILTON MANORS...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 2626 8007 2617 8009 2615 8010 2618 8028
2632 8018 2632 8007
TIME...MOT...LOC 1914Z 333DEG 12KT 2628 8008 2625 8025
$$
KOB1 follow-up statement
643
WWUS52 KMFL 151937
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT FRI JUN 15 2012
FLC011-151945-
/O.CON.KMFL.SV.W.0083.000000T0000Z-120615T1945Z/
BROWARD FL-
337 PM EDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN BROWARD COUNTY...
AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SEA RANCH
LAKES TO OAKLAND PARK...MOVING SOUTHEAST AT 15 MPH.
SEVERAL TRAINED SPOTTERS REPORTED PEA TO QUARTER SIZED HAIL NEAR
FORT LAUDERDALE EXECUTIVE AIRPORT.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2626 8007 2617 8009 2615 8010 2618 8028
2632 8018 2632 8007
TIME...MOT...LOC 1936Z 334DEG 13KT 2620 8008 2619 8018
$$
KOBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:33 PM EDT, 41 minutes earlier.
Area forecast discussion, Jun 15, 2:33 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 233 PM EDT FRI JUN 15 2012 .SHORT TERM (TONIGHT-SUNDAY NIGHT)... RECENTLY ANIMATED WATER VAPOR LOOP SHOWED A MID-LEVEL TROUGH EXTENDING WSW FROM THE CAROLINAS TO THE CENTRAL GULF COAST SLOWLY SHIFTING SOUTHWARD OVER NRN FLORIDA WITH PLENTY OF MID-LEVEL DRY AIR SPREADING SOUTH ACROSS THE REGION IN ITS WAKE. THIS UPPER TROUGH COMBINED WITH A SUFFICIENT AMOUNT OF LOW-LEVEL MOISTURE/INSTABILITY ...A WEAK FRONTAL BOUNDARY OR TROUGH THAT WAS ANALYZED EXTENDING WEST ACROSS S FLORIDA AND THE AFTERNOON SEA BREEZES WILL SUPPORT ANOTHER ROUND OF AFTERNOON CONVECTION ONCE AGAIN LATER TODAY. SIMILAR TO YESTERDAY...DECENT MID-LEVEL LAPSE RATES WITH -9 C 500 MB TEMPS AND PRIMARILY LIGHT WESTERLY FLOW THROUGH THE PROFILE WILL SUPPORT A FEW STRONG TO POSSIBLY SEVERE STORMS WITH THE MAIN IMPACTS BEING LIGHTNING...PERIODS WITH HEAVY RAINFALL...DAMAGING WIND GUSTS AND HAIL THROUGH THE MID-EVENING PERIOD BEFORE TRENDING DOWN. ON SATURDAY...THE MODELS INDICATE THE WEAK SURFACE BOUNDARY AND UPPER TROUGH CONTINUING SOUTH OF THE PENINSULA WITH NORTHERLY FLOW AND MUCH DRIER DEEP LAYER AIR SPREADING SOUTH INTO THE AREA THROUGH THE COURSE OF THE DAY. HOWEVER...WE WILL KEEP ISOLATED/SCATTERED SHOWERS AND STORMS IN THE FORECAST...ESPECIALLY ACROSS THE SOUTHWESTERN PORTIONS OF THE PENINSULA ALONG THE GULF COAST WHERE THE BESTS LOW-LEVEL CONVERGENCE WILL BE EXPECTED BETWEEN THE NELY FLOW AND THE AFTERNOON GULF COAST SEA BREEZE. SATURDAY NIGHT THROUGH SUNDAY NIGHT...MODEL PWAT VALUES CONTINUE TO FALL AS THE DEEP LAYER DRY AIR SPREADS SOUTH ACROSS THE AREA. ALTHOUGH THIS DRY AIR AND NORTHERLY FLOW WILL SUPPRESS AFTERNOON CONVECTION...WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE FORECAST...ESPECIALLY ACROSS THE ATLANTIC MARINE AREAS AND THE EAST COAST LOCATIONS THROUGH THE OVERNIGHT/EARLY MORNING PERIODS WHERE THE BEST CONVERGENCE WILL BE. .LONG TERM...(MONDAY-THURSDAY) MODELS INDICATE RISING UPPER HEIGHTS AS THE UPPER TROUGH BEGINS TO LIFT ENE AWAY FROM THE LOCAL AREA THROUGH THE FIRST HALF OF THE WEEK. DEEP EASTERLY FLOW WITH NEAR NORMAL TEMPERATURES WILL BE EXPECTED EACH DAY THROUGH THIS TIME. THE BEST CHANCE FOR AFTERNOON SHOWERS WILL REMAIN INLAND AND ALONG THE GULF COAST WITH THE EASTERLY FLOW CONTINUING. && .MARINE... MODERATE NORTHEAST WINDS AND DRIER AIR WILL FILL IN ACROSS THE MARINE AREAS OVER THE WEEKEND IN THE WAKE OF THE WEAK FRONTAL BOUNDARY. THIS WILL TRANSLATE TO BUILDING SEAS...MAINLY OVER THE ATLANTIC WATERS EAST OF PALM BEACH COUNTY ACROSS THE GULF STREAM WHERE SEAS COULD REACH THE EXERCISE CAUTION LEVEL. WINDS WILL STEADILY SHIFT TOWARD THE EAST THROUGH THE EARLY PORTION OF THE UPCOMING WEEK AND REMAIN IN THE MODERATE RANGE THROUGH THE MID-WEEK PERIOD. && .FIRE WEATHER... NO CONCERNS THROUGH THE PERIOD DESPITE THE DRIER AIR SPREADING SOUTH INTO THE LOCAL AREA. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 86 75 86 / 30 20 20 20 FORT LAUDERDALE 77 88 77 87 / 30 20 20 20 MIAMI 76 88 76 88 / 30 30 20 20 NAPLES 72 90 71 91 / 30 20 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...85/AG AVIATION/RADAR...30/KOB
Hazardous weather outlook, Jun 15, 9:06 AM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 906 AM EDT FRI JUN 15 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-160415- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 906 AM EDT FRI JUN 15 2012 ...A FEW STRONG STORMS POSSIBLE LATE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES. THUNDERSTORMS: CHANCES FOR THUNDERSTORMS WILL PREVAIL ACROSS THE ENTIRE SOUTH FLORIDA AREA THIS AFTERNOON AND EVENING. THE BEST CHANCES WILL BE ACROSS NORTHEAST MIAMI-DADE COUNTY STRETCHING NORTH INTO BROWARD AND PALM BEACH COUNTIES AND INTO THE LAKE OKEECHOBEE REGION. FREQUENT LIGHTNING STRIKES...HEAVY DOWNPOURS...AND GUSTY WINDS WILL BE THE MAIN THREATS. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH. HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PENNIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE EACH DAY WITH LIGHTNING AND DOWNPOURS BEING THE MAIN IMPACTS. SOME OF THESE COULD BECOME STRONG AND EVEN SEVERE. THE RISK OF RIP CURRENTS WILL INCREASE ALONG THE ATLANTIC BEACHES THIS WEEKEND AS WINDS BECOME NORTHEAST AND INCREASE ALONG WITH AN INCOMING SMALL NORTHEAST SWELL. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 15, 2:05 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 205 PM EDT FRI JUN 15 2012 FLZ067-068-168-151830- COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 205 PM EDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EASTERN PALM BEACH COUNTY * UNTIL 230 PM EDT * AT 203 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF LION COUNTRY SAFARI TO GOLDEN LAKES...AND MOVING SOUTHEAST AT 15 MPH. * THE LINE OF STORMS WILL AFFECT... ROYAL PALM BEACH... GOLDEN LAKES... HAVERHILL... GREENACRES CITY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2636 8019 2676 8044 2687 8022 2657 8003 TIME...MOT...LOC 1805Z 336DEG 13KT 2671 8030 2671 8017 KOB
Local storm report, Jun 15, 2:43 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
243 PM EDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL BOCA RATON 26.36N 80.10W
06/15/2012 E1.00 INCH PALM BEACH FL TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED BY MULTIPLE TRAINED SPOTTERS
AT BOCA RATON.
&&
RIVERALocal storm report, Jun 15, 2:53 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
253 PM EDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL BOCA RATON 26.36N 80.10W
06/15/2012 E1.50 INCH PALM BEACH FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED 1 1/2IN HAIL IN BOCA RATON.
&&
RIVERALocal storm report, Jun 15, 2:55 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL DELRAY BEACH 26.46N 80.09W
06/15/2012 E0.50 INCH PALM BEACH FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED MARBLE SIZED HAIL NEAR DELRAY
BEACH.
&&
RIVERASpecial weather statement, Jun 15, 3:01 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT FRI JUN 15 2012
FLZ068-072-168-172-151930-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
301 PM EDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BROWARD COUNTY
EXTREME SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 330 PM EDT
* AT 300 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DEERFIELD
BEACH TO COCONUT CREEK...AND MOVING SOUTHEAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
DEERFIELD BEACH...
LIGHTHOUSE POINT...
POMPANO BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2629 8007 2617 8009 2618 8019 2634 8018
2633 8007 2631 8007
TIME...MOT...LOC 1901Z 329DEG 12KT 2633 8008 2630 8020
KOBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 62 min |
| Jun 14, 8:21 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 24 min |
| Jun 14, 8:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 14, 8:39 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 51 min |
| Jun 14, 8:40 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 21 min |
| Jun 14, 9:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Jun 14, 9:03 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jun 14, 9:07 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 113 min |
| Jun 14, 9:25 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 35 min |
| Jun 14, 9:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 23 min |
| Jun 14, 9:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 14, 9:47 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jun 14, 9:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 15, 1:45 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 15, 2:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 15, 2:41 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 15, 2:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 15, 3:01 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 15, 3:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jun 15, 3:37 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 23 min |
| Jun 15, 3:42 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 33 min |
| Jun 15, 3:48 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jun 15, 3:57 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| Jun 15, 3:59 PM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Jun 15, 4:16 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 29 min |
| Jun 15, 4:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 15, 4:45 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Jun 15, 4:54 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jun 15, 5:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jun 15, 5:18 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 27 min |
| Jun 15, 5:19 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 26 min |
| Jun 15, 5:32 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 28 min |
| Jun 15, 5:42 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 26 min |
| Jun 15, 5:57 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 63 min |
| Jun 15, 6:21 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 54 min |
| Jun 15, 7:14 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade | 31 min |
| Jun 15, 7:17 PM EDT | Special Weather Statement | MFL | Collier | 28 min |
| Jun 15, 7:24 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.